EconPapers    
Economics at your fingertips  
 

Existence for Singular Periodic Problems: A Survey of Recent Results

Jifeng Chu, Juntao Sun and Patricia J. Y. Wong

Abstract and Applied Analysis, 2013, vol. 2013, 1-17

Abstract:

We present a survey on the existence of periodic solutions of singular differential equations. In particular, we pay our attention to singular scalar differential equations, singular damped differential equations, singular impulsive differential equations, and singular differential systems.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/420835.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/420835.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:420835

DOI: 10.1155/2013/420835

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:420835